MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® SST¿ Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® SST¿ Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection
Catalog Number 367988
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® sst¿ blood collection tubes, about twenty (20) tubes that exhibited rough or cracked edges, resulting in blood leakage in the centrifuge.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
After further evaluation of the complaint and information provided during additional follow up, it has been determined that the previously submitted report number 1024879-2026-01608 was sent in error.There was no report of serious injury, or medical intervention.The reported issue has been updated from the additional information provided during follow up.The correct information included in the b5.Describe event field is as follows: it was reported that when using the bd vacutainer® sst¿ blood collection tubes, about twenty (20) tubes that exhibited rough or cracked edges, resulting in blood leakage in the centrifuge.No adverse impact was reported regarding the patient or user.

Brand Name
BD Vacutainer® SST¿ Blood Collection Tubes
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50788751
Report Number1024879-2026-01608
Device Sequence Number13142797
Product Code JKA
UDI-Device Identifier30382903679882
UDI-Public(01)30382903679882(17)270430(10)6134380
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367988
Device Lot Number6134380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown